Journal of Inequalities and Applications
Volume 2010 (2010), Article ID 351419, 13 pages
Research Article

On Multiple Interpolation Functions of the q-Genocchi Polynomials

1Department of Mathematics Education, Kyungpook National University, Tagegu 702-701, South Korea
2Department of Mathematics, Kyungpook National University, Tagegu 702-701, South Korea

Received 14 December 2009; Accepted 29 March 2010

Academic Editor: Wing-Sum Cheung

Copyright © 2010 Seog-Hoon Rim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Recently, many mathematicians have studied various kinds of the q-analogue of Genocchi numbers and polynomials. In the work (New approach to q-Euler, Genocchi numbers and their interpolation functions, “Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 105–112, 2009.”, Kim defined new generating functions of q-Genocchi, q-Euler polynomials, and their interpolation functions. In this paper, we give another definition of the multiple Hurwitz type q-zeta function. This function interpolates q-Genocchi polynomials at negative integers. Finally, we also give some identities related to these polynomials.